MAUDE Adverse Event Report: ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80072F
Medical Device Problem Codes Leak/Splash (1354); Mechanical Problem (1384); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer is still waiting for the arrival of the device.
 
Event or Problem Description
A distributor forwarded an message from a representative at the user facility reported a leaking issue with the device to zyno medical on (b)(6) 2018: "we had an incident where the chemotherapy was leaking from the filter part of the tubing.Patient noticed leaking but was not exposed externally from leakage.No injuries to patient or staff.Leaking just at the filter site and yes approximately 200 cc was delivered to patient iv already." the event date was "(b)(6) 2018" and the solution used during the event was "etoposide in 50 cc nss over 1 hour".The affected set was captured at the user facility and will be return to zyno medical for investigation.The contract supplier of the affected device is (b)(4).
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00025).
 
Additional Manufacturer Narrative
A quality alert was sent to becton dickinson on 03/19/2018.The affected administration set was received by the contract manufacturer becton dickinson on 05/09/2018.Becton dickinson did a preliminary investigation of the affected administration set and identified the leak at the filter.Becton dickinson deemed that the root cause was supplier related.The supplier was contacted by becton dickinson for a formal evaluation on 06/05/2018.Zyno medical receives the final evaluation report from bd on (b)(4) 2018.This evaluation identified that the filter presented leak at the housing and the vent, which suggested that the parts were over pressurized at point of use.The leak testing is being performed at becton dickinson incoming inspection area to the filters received from the supplier in order to identify potential leak issues.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
MDR Report Key7247348
Report Number3006575795-2018-00025
Device Sequence Number997598
Product Code FPA
UDI-Device Identifier00814371020129
UDI-Public00814371020129
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Model NumberA2-80072F
Device Lot Number16065913
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2018
Supplement Date Received by Manufacturer08/23/2018
Initial Report FDA Received Date02/07/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1